# SDR SIMA20131019001

- Difficulty date: October 19, 2013
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 34,873 hours, 32,178 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED MAIN CABIN DOOR HARD TO OPEN.   PERFORM ADJUSTMENT OF THE PAX DOOR IAW AMM 52-18-00.
